For past 3 months ive been dealing with this, my doctors put me on the pill as my periods kept coming early, from 3 week, to 2, then 1 week so i was on the pill for a month, i only decided to say yes to this because my stomach was bloated for the past month and i thought it could be my hormones, i stopped the pill after a month and then 4 days later all of sudden i got fluid retention all over (the soft kind)
When i went to the doctors i had no other symptoms and she said that it was the pill and should go down after a few periods, its been 3 months now and now i have many symptoms:
* Im having trouble breathing when i slough, or lay on my front or side.
Aswell i can hear it pop and somtimes something gets caught(feels like my lung?) and makes me light headed.
* My veins are 100 times more visible
*My skin is dry and no moisture's can help
*Im so tired everyday
*I sweat if i exercise alittle bit or simply walk, or sometimes randomly
*my feet go purple and my legs, and sometimes red
*When they gred, i get white spots all over my legs
*My muscles hurt/ache and i can feel/hear either my bones or muscle's clicking whenever i move (before this they didnt)
*My lips are blue or just very light coloured?
*And then of course fluid retention ALL OVER.. (is it even possible?)
*My muscle spasm sometimes and i keep getting tingly feelings all over, i get pins and needles when i sit down too and i just dont know why!
But what is mostly affecting me excluding this fluid retention, is that past 3 months my eyes have gotten awful, it looks like a rash and things, before any of this start they werent nothing like this but now there veiny, awful colour, has rashes or something on them and it didnt happen suddenly i saw it coming but ignored it... what is wrong with me:( Its affecting my life way to much!
Ive been to doctors alot about my bloated stomach, all they said was IBS, and kept giving me differnt pills, what should i do? I cant fit into my jean but im not willing to buy any new clothes as 1. i dont have the money and 2. i will not GIVE up... because i cant live like this :/ 3. I know its water weight as ive tried exercising eatting less etc and just doesnt budge,plus i have a picture from like the night before looking normal the next day nothing fitted me :(:(
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?